New to Salamol

Hello,

I've just started taking Salamol for the back end of a chest infection that seems to have reactivated my asthma after it has been dormant for several years.

I think I'm getting side effects - faintness - especially when standing still for a few moments, numb hands and feet, sore head. But this effects are lasting a day after taking the inhalor.

Do you think its connected? If they are side effects, is there anything I can do about them?

Thanks

Abigail

(I miss spelt my user name - how can I change it!!!)

3 Replies

oldestnewest
  • Hi Abigail,

    Firstly the leaflet that came with the inhaler should list those symptoms, but the side effects are something you should go back and have a word with your GP about as soon as possible.

    They tend to be common on high doses, but you don't have your profile enabled for us to see what you take, or you haven't said what dose your on anyway. We can't offer actual medical advice, but if it was a high dose could put the symptoms down to that, but still you have to have a chat to your GP.

    If you want to change your user name, send an email to webeditor@asthma.org.uk explaining things.

    Chris

  • Thanks

    Hi Chris,

    I have only got my inhaler this week - its 2 puffs 4 times a day max.

    And the silly chemist charged me for the preventer, then told me they didn't have any in stock so I had to wait a few days - so have had to rely on the reliever. So I took 2 puffs 2 times on the first two days.

    Yes - it does say on the leaflet that you may have side effects like dizzyness and low blood pressure- but if you take high doses or prolonged use. Also the leaflet says the side effects only last a few minutes - not a day after.

    I can't remember having the side effects when I used to take it before - but it was about 8 years ago.

    The side effects have worn off now.

    I was just wondering if anyone else has similar reactions - and if there is anything you can do to lessen them.

    I can't get to the doctors this week - but I am due to have a review with the nurse in a couple of weeks.

    Thanks

    Abigail

  • I'd give your GP a ring, the side effects shouldn't last that long. Just to be safe.

You may also like...